# SDR DALA2018041702521

- Difficulty date: April 16, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 61,790 hours, 44,812 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTINGS AT THE RT AND LT SIDES AT AFT CABIN BULKHEAD DOOR FRAME.   FITTINGS REPLACED IAW SRM 51-30-2, 51-30-5, AND 51-30-1.
